MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST W/ ECHO; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST W/ ECHO; SURGICAL MESH
Catalog Number 5955790
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Seroma (2069); Hernia (2240)
Date of Event 06/26/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Per information provided: (b)(6) 2012 - patient was diagnosed with ventral hernia in the lower left abdominal wall thereby underwent open repair with implant of ventralex mesh (device 1) and bard flat mesh (device 2).Per op notes, ¿an incision was made in the left lower quadrant over a previous trocar site incision.The hernia sac was identified and divided off of the fascia.A ventralex mesh (device 1) was placed deep to the fascia and secured with multiple sutures.A bard flat mesh (device 2) was placed to overlap several centimeters in all directions and stapled to the fascia with sutures.¿ (b)(6) 2017 - patient was diagnosed with recurrent ventral incisional hernia thereby underwent laparoscopic repair with excision of ventralex mesh (device 1) and bard flat mesh (device 2) and implant of ventralight st with echo ps (device 3).Per op notes, ¿the hernia defect in the midline was identified.Adhesiolysis of fatty adhesions were made.Previously placed mesh (device 1 and 2) was noted to be within the hernia.It was excised completely and removed from the abdominal cavity.A ventralight st with echo ps (device 3) was placed and secured to the superior aspect of the pubic with tacks.¿ (b)(6) 2018 - patient was diagnosed with recurrent incisional hernia thereby underwent open repair with excision of ventralight st with echo ps (device 3) and implant of synthetic mesh.Per op notes, ¿an incision was made over the mesh.Dissection was carried down to the anterior abdominal wall.Mesh (device 3) was noted along the peritoneum and posterior rectus fascia as well incorporated.The mesh (device 3) was removed along with the wired clips used to hold the mesh in place.The defect in the anterior rectus fascia was noted.Seroma cavity between the anterior posterior rectus sheath was noted.Drain was placed in the seroma cavity.An onlay synthetic mesh was placed and secured with sutures.¿.
 
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.This mdr represents the ventralight st with echo ps (device 3).Additional supplemental emdrs were submitted to represent the ventralex mesh (device 1) and bard flat mesh (device 2).Note, the manufacturing date (15-oct-2016) is considered to be a best estimate.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
VENTRALIGHT ST W/ ECHO
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24757180
Report Number1213643-2026-00418
Device Sequence Number9101085
Product Code FTL
UDI-Device Identifier00801741031762
UDI-Public(01)00801741031762(17)181128(10)HUAX2369
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K122436
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/28/2018
Device Catalogue Number5955790
Device Lot NumberHUAX2369
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2026
Initial Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/15/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR
Patient SexFemale
Patient Weight99 KG